I doubt they would provide stimulant medication at all as these (often amphetamines) have the effect of increasing serotonin levels and put you at risk of serotonin syndrome. It is, apparently, insanely unpleasant. I can't speak for other drugs but I assume they work relatively similarly.
Irishgirl' I do agree with Steve, This is a major drug Interaction between any SSRI (Prozac) and the ADHD medications but that being said many doctors do use the two together you would have to bring this up to you doctor and see what he or she says and make sure they keep a close eye on you. Chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2012 • 3 answers
Posted 20 Feb 2013 • 4 answers
Posted 23 Apr 2013 • 3 answers
Posted 14 Sep 2015 • 2 answers
Posted 1 Sep 2016 • 1 answer